# SDR FOTR2091813273

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 AT STR 14R FRAME HAS 2EA DRILL STARTS UNDER GILLINER SUPPORT.  CUT OUT DAMAGE AREA DIM. 1.3750" X 1" IAW SRM 51-40-3, FIG 1.  FABRICATED ANGLE FROM 7075-0 .100" PO 824299 IAW SRM 51-40-3, FIG 1.  HEAT TREATED TO 7075-T6 .100" TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED REPAIR PART IAW SRM 51-40-3, FIG 3. DTE REQUIRED WITHIN 12 MONTHS.
